zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic behaviour of solutions of periodic competition diffusion system. (English) Zbl 0686.35060
In this paper T-periodic solutions of the system $$ u\sb t=k\sb 1\Delta u+u(a-bu-cv);\quad v\sb t=k\sb 2\Delta v+v(d-eu-fv) $$ in $\Omega$ $\times (-\infty,\infty)$ are studied which satisfy a Neumann boundary condition. It is assumed that the coefficients are T-periodic and depend also on the space variable. Existence, uniqueness and stability results are established. The techniques rely on monotonicity methods and on the generalized maximum principle. This paper extends previous work of the second author.
Reviewer: C.Bandle

35K57Reaction-diffusion equations
35B35Stability of solutions of PDE
35B50Maximum principles (PDE)
Full Text: DOI
[1] Ahmad, S.: Convergence and ultimate bounds of solutions of the nonautonomous Volterra-Lotka competition model. J. math. Analysis applic. 127, 377-387 (1987) · Zbl 0648.34037
[2] Alvarez, C.; Lazer, A. C.: An application of topological degree to the periodic competing species problem. J. austral. Math. soc. Ser. B 28, 202-219 (1986) · Zbl 0625.92018
[3] Amann, H.: Periodic solutions of semilinear parabolic equations. Nonlinear analysis, 1-29 (1978) · Zbl 0464.35050
[4] Brown, P. N.: Decay to uniform states in ecological interactions. SIAM J. Appl. math. 38, 22-37 (1980) · Zbl 0511.92019
[5] Cosner, C.; Lazer, A. C.: Stable coexistence states in the Lotka--Volterra competition model with diffusion. SIAM J. Appl. math. 44, 1112-1132 (1984) · Zbl 0562.92012
[6] Gopolosamy, K.: Exchange of equilibria in two species Lotka--Volterra competition models. J. austral. Math. soc. Ser. B 24, 160-170 (1982) · Zbl 0498.92016
[7] Ladysenskaja, O.; Solonnikov, V.; Ural’ceva, N.: Linear and quasilinear equations of parabolic type.. (1968)
[8] Pao, C. V.: Coexistence and stability of a competition--diffusion system in population dynamics. J. math. Analysis applic. 83, 54-76 (1981) · Zbl 0479.92013
[9] Sattinger, D.: Topics in stability and bifurcation theory. Lecture notes in mathematics 309 (1973) · Zbl 0248.35003
[10] Smoller, J.: Shock waves and reaction--diffusion equations. (1983) · Zbl 0508.35002
[11] Zhou, L.; Pao, C. V.: Asymptotic behaviour of a competition--diffusion system in population dynamics. Nonlinear analysis 6, 1163-1184 (1982) · Zbl 0522.92017
[12] De Montoni, P.; Schaffino, A.: Bifurcation of periodic solutions of periodic evolution equations in a cone. J. diff. Eqns 45, 408-430 (1982)